MAUDE Adverse Event Report: Merit Medical Systems Inc. Syringe Medallion®; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

Merit Medical Systems Inc. Syringe Medallion®; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Catalog Number MSS121-LB/B
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges a foreign material in the syringe packaging during their incoming inspection.The items were not released to the hospital.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.Visual inspection identified contamination similar to fiber and black contamination.Two units had contamination inside the syringe fluid path, and eight units had contamination in the non-fluid path area.The complaint was confirmed.The root cause was determined to be environment.A search of the complaint database was performed and no similar complaints for this lot number were found.The product history record was reviewed, and no exception documents were found.

Brand Name
Syringe Medallion®
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50947120
Report Number1721504-2026-00478
Device Sequence Number10429589
Product Code FMF
UDI-Device Identifier00884450610084
UDI-Public00884450610084
Combination Product (Y/N)N
Initial Reporter CountryPRK
PMA/510(K) Number
K173601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSS121-LB/B
Device Lot NumberH3471300
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown